# SDR SWAA2022071828097

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 5,954 hours, 2,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT SECTION (INTERIOR AND EXTERIOR) INOP. FWD EMERGENCY LIGHT SECTION (INTERIOR AND EXTERIOR) INOP. ALL EMERGENCY LIGHTS CONNECTED TO M02816 AND M1675 POWER SUPPLIES ARE AFFECTED. / [01] R/R BATTERY PACKS AT M02816 AND M1675 REF AMM 33-51-06.
